# SDR 9JLA2019021221728

- Difficulty date: November 24, 2018
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N54TJ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5535
- Aircraft time: 2,360 hours, 1,344 cycles
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Part number: 143791
- Condition: Broken
- Location: Hf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FLIGHT CREW POST FLIGHT AIRCRAFT CHECKS. IT WAS DISCOVERED THAT THE HF ANTENNA WIRE WAS BROKEN FROM MOUNT AND CAUSED DAMAGED TO THE LH ELEVATOR TRIM TAB
